MathSciNet Relay Station
MathSciNet bibliographic data
MR1289328 35Q53 (35B35 76B25)
Pego, Robert L.; Weinstein, Michael I. Asymptotic stability of solitary waves. Comm. Math. Phys. 164 (1994), no. 2, 305–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement